Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lydzxxx

my eyes are fu**ed!!

Recommended Posts

hey guys, havent been on this in SOO long just off my 6month course of roaccutane, iv never been so glad because it was a disaster,

my eyes are now wrecked , i cant see a thing, everythings blurred and i can only see things close iv to see an eye doctor this week its that serious, fair enough my skins lookin grand but i wish id never bothered to be honest, i really dont thing its worth it! and im fuckin ragin!!!!

Link to post
Share on other sites
hey guys, havent been on this in SOO long just off my 6month course of roaccutane, iv never been so glad because it was a disaster,

my eyes are now wrecked , i cant see a thing, everythings blurred and i can only see things close iv to see an eye doctor this week its that serious, fair enough my skins lookin grand but i wish id never bothered to be honest, i really dont thing its worth it! and im fuckin ragin!!!!

I will pray for you that your eye sight returns to normal :)

Link to post
Share on other sites
hey guys, havent been on this in SOO long just off my 6month course of roaccutane, iv never been so glad because it was a disaster,

my eyes are now wrecked , i cant see a thing, everythings blurred and i can only see things close iv to see an eye doctor this week its that serious, fair enough my skins lookin grand but i wish id never bothered to be honest, i really dont thing its worth it! and im fuckin ragin!!!!

Your not alone, alot of people have eye problems from Accutane. I have 5 things I have to do to mine just to keep them under control since Accutane.

I hope things get better and the doc can help. I would suggest to stay away from anything with fat soluble Vit A, multi vitamins, and omega's

Link to post
Share on other sites
hey guys, havent been on this in SOO long just off my 6month course of roaccutane, iv never been so glad because it was a disaster,

my eyes are now wrecked , i cant see a thing, everythings blurred and i can only see things close iv to see an eye doctor this week its that serious, fair enough my skins lookin grand but i wish id never bothered to be honest, i really dont thing its worth it! and im fuckin ragin!!!!

Your not alone, alot of people have eye problems from Accutane. I have 5 things I have to do to mine just to keep them under control since Accutane.

I hope things get better and the doc can help. I would suggest to stay away from anything with fat soluble Vit A, multi vitamins, and omega's

really? im taking vitamns at the minute 2 see if that would help? what problems r u having?its awful, i get really upset evrytime i think about it

hey guys, havent been on this in SOO long just off my 6month course of roaccutane, iv never been so glad because it was a disaster,

my eyes are now wrecked , i cant see a thing, everythings blurred and i can only see things close iv to see an eye doctor this week its that serious, fair enough my skins lookin grand but i wish id never bothered to be honest, i really dont thing its worth it! and im fuckin ragin!!!!

I will pray for you that your eye sight returns to normal :)

thank you, ur verykind x

Link to post
Share on other sites

Listen to oli girl about the omegas/vitamin A supplements. This includes cod liver oil, fish oils and flaxseed. DO NOT take any of these.

Edited by lamarr1986
Link to post
Share on other sites
Listen to oli girl about the omegas/vitamin A supplements. This includes cod liver oil, fish oils and flaxseed. DO NOT take any of these.

Why not flax seed or fish oil with accutane?

Wondering because I currently take every now and then.

Link to post
Share on other sites
Listen to oli girl about the omegas/vitamin A supplements. This includes cod liver oil, fish oils and flaxseed. DO NOT take any of these.

Why not flax seed or fish oil with accutane?

Wondering because I currently take every now and then.

If you have damged by Accutane then it is a big no no. It makes our symptoms worse. This fact has been know amongst suffers for a long time. I suggest Zinc also since it aids Vit A. If you are currently taking Accutane then stay away from fish oils with Vit A in it.....

I believe the reason for No OMEGA 3 is the fact that Omega-3 fats and other moulecules bind to Vitamin A receptors. Same as Vitamin D is also the most important partnership with Vit A and Omega's.

Retinoids, Vit A, Vit D, Thyroid hormones and omega's is in a group called the steroid family. This family is known for developing partnerships w/other hormones (such as growth hormones) They all bind to nuclear receptors, meaning they have acess to the nucleus, where they influence gene expression.

When you have either Vit A or Vit D it almost always does so in partnership with Vit A receptor, which binds vitamin A or the omega-3 fatty acid DHA. In the nucleus of the cell, it sits as judge and jury, deciding which genes are turned on and which are turned off. Vit D and its partners Vit A and DHA (omega 3) are conducting the orchestra.

(book written by James E. Dowd, M.D. from Mi Arthritis Institute)

Link to post
Share on other sites
Listen to oli girl about the omegas/vitamin A supplements. This includes cod liver oil, fish oils and flaxseed. DO NOT take any of these.

Why not flax seed or fish oil with accutane?

Wondering because I currently take every now and then.

If you have damged by Accutane then it is a big no no. It makes our symptoms worse. This fact has been know amongst suffers for a long time. I suggest Zinc also since it aids Vit A. If you are currently taking Accutane then stay away from fish oils with Vit A in it.....

I believe the reason for No OMEGA 3 is the fact that Omega-3 fats and other moulecules bind to Vitamin A receptors. Same as Vitamin D is also the most important partnership with Vit A and Omega's.

Retinoids, Vit A, Vit D, Thyroid hormones and omega's is in a group called the steroid family. This family is known for developing partnerships w/other hormones (such as growth hormones) They all bind to nuclear receptors, meaning they have acess to the nucleus, where they influence gene expression.

When you have either Vit A or Vit D it almost always does so in partnership with Vit A receptor, which binds vitamin A or the omega-3 fatty acid DHA. In the nucleus of the cell, it sits as judge and jury, deciding which genes are turned on and which are turned off. Vit D and its partners Vit A and DHA (omega 3) are conducting the orchestra.

(book written by James E. Dowd, M.D. from Mi Arthritis Institute)

Can any other users shed some light on this? I read post after post saying to take fish oil, and I myself take Vit D as well, and now apparently they can worsen symptoms?? I'm on 40mg/day, once a day, and am having a great deal of facial redness, and some slight blurry vision. Should I continue with these supplements or not? (My derm has already cleared me for them but that doesn't necessarily mean much)

Link to post
Share on other sites

I take fish oil religiously every day! I read on here that it is good to combat the dryness.

Is there any written medical proof that you are not supposed to take it with accutane?

Link to post
Share on other sites

So many people take omega 3 while on Accutane that this is the first I've heard (that I can recall) about not taking it which is why I'm wondering.... I'll ask my derm tomorrow and see what they say.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×